Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
|phantomxxx - Mon Nov 09, 2009 7:25 pm|
i am a 26 years old man. i had varicocelectomy 2 months before. everything was okay since last week. But now i feel strong pain at my left testicle and left lower abdomen after 5-10 mins of ejaculation. I have no urinate problem, no pain at anus area and not happening always. This happens rarely, 2 at 10 ejaculations maybe. İ don't feel any abnormal thing at my testicle when i control myself. But it hurts when i touch to the top and bottom of it. this has happened after surgery . What this can be an why? thanks.
|Dr.M.Aroon kamath - Fri Nov 27, 2009 12:27 pm|
your description of your symptoms suggests an 'epididymitis' or 'orchitis'. This could be due to a variety of causes. commonly it is due to retrograde spread of infection from the urinary bladder via the vas deference.
A urinary culture is perhaps indicated.
'Open' Varicocelectomy involves division of the veins in the spermatic cord (pampiniform plexus). During surgery(although surgeons always try to be as gentle as one can possibly be), a certain amount of 'handling' of the spermatic cord and testicle becomes necessary to perform the procedure.This may at times has the potential to cause pain in the testicle(depending on many factors-including the patient's threshold for pain).One may not feel the pain much in the immediate post operative period thanks to the post-operative analgesic use and may present once the drugs are withdrawn.This should hopefully settle down in due course.In your case this seems unlikely as your surgery took place over 2 months ago.
You need to consult your doctor for full assessment if your pain persists, to exclude other causes.
|phantomxxx - Sun Nov 29, 2009 8:17 pm|
i have seen my doctor. Told that everything is normal. i have 3-4 cm surgery cut at my left lower abdomen. he checked from there till testiclles. The muscle tissues were allright. i am using antibiotics now (500mg X 2 /day). if it contains we will search at doppler. thanks for advise dr.
|Dr.M.Aroon kamath - Sat Dec 26, 2009 1:27 am|
Thank you for the update.I am glad you are getting better.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.